Permutations and piecewise-constant approximation of continuous functions of n variables

Authors

  • N. P. Korneichuk

Abstract

We consider the problem of approximation of a continuous function f given on an n-dirnensional cube by step functions in the metrics of C and L p. We obtain exact error estimates in terms of the modulus of continuity of the function f or a special permutation of it.

Published

25.07.1998

Issue

Section

Research articles

How to Cite

Korneichuk, N. P. “Permutations and Piecewise-Constant Approximation of Continuous Functions of N Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 7, July 1998, pp. 907–918, https://umj.imath.kiev.ua/index.php/umj/article/view/4871.